Manara - Qatar Research Repository
Browse
10.1002_ccr3.3642.pdf (117.8 kB)

Serum sickness following rituximab therapy in a patient with pemphigus vulgaris: A case report

Download (117.8 kB)
journal contribution
submitted on 2023-03-15, 08:01 and posted on 2023-03-16, 06:19 authored by Mohamad Y. Khatib, Solaiman M. Allafi, Abdulqadir J. Nashwan

Serum sickness, a reaction presenting with a classic triad (fever, rash, myalgia/arthralgia), is considered as a rare adverse event following monoclonal antibodies and specifically following treatment with rituximab. This report describes a case of serum sickness in a newly treated young male patient with rituximab for pemphigus vulgaris.

Other Information

Published in: Clinical Case Reports
License: http://creativecommons.org/licenses/by/4.0/
See article on publisher's website: http://dx.doi.org/10.1002/ccr3.3642

History

Language

  • English

Publisher

Wiley

Publication Year

  • 2020

Institution affiliated with

  • Hamad Medical Corporation
  • University of Calgary in Qatar

Usage metrics

    Manara - Qatar Research Repository

    Licence

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC